Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9975
Title: Approximate controllability of non-densely defined semilinear control systems for two classes of nonlinearity
Authors: Kumar S.
Kumar M.
Sukavanam N.
Published in: International Journal of Dynamics and Control
Abstract: In this article, some sufficient conditions are given for approximate controllability of the semilinear control systems in which the state linear operator is defined on an infinite dimensional Banach space with non-dense domain. This article has two main sections. In the first section, the approximate controllability is proved with nonlinearity satisfying the monotone condition and in the second section with nonlinearity satisfying integral contractor condition. © 2018, Springer-Verlag GmbH Germany, part of Springer Nature.
Citation: International Journal of Dynamics and Control (2018), 6(4): 1807-1815
URI: https://doi.org/10.1007/s40435-017-0391-x
http://repository.iitr.ac.in/handle/123456789/9975
Issue Date: 2018
Publisher: Springer Berlin Heidelberg
Keywords: Approximate controllability
Integral contractor
Monotone condition
Semilinear system
ISSN: 2195268X
Author Scopus IDs: 56002823700
56048962900
12804420600
Author Affiliations: Kumar, S., Department of Mathematics, Chaudhary Charan Singh University, Meerut, Uttar Pradesh 250004, India
Kumar, M., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Sukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Corresponding Author: Kumar, M.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: mohitdmaiitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.